# SDR SWIA201231992

- Difficulty date: September 30, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 24,997 hours, 22,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 RBL 36 FLOORBEAM INBOARD CLIP IS CRACKED.  (C-CHECK)  REPLACED RIGHT 484 CLIP PER REO.
